Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Holomorphic approximation on totally real submanifolds of a complex manifold


Authors: F. Reese Harvey and R. O. Wells Jr.
Journal: Bull. Amer. Math. Soc. 77 (1971), 824-828
MSC (1970): Primary 32E30, 32F05, 35N15, 46F15; Secondary 32A25
MathSciNet review: 0289809
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32E30, 32F05, 35N15, 46F15, 32A25

Retrieve articles in all journals with MSC (1970): 32E30, 32F05, 35N15, 46F15, 32A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12820-3
PII: S 0002-9904(1971)12820-3